Proceedings of the American Mathematical Society. Volume 133, Number 3, 2005

Contents of Volume 133, Number 3 View front matter and back matter from the print issue of this journal View front and back matter from the print issue Secant varieties of Grassmann varieties M. V. Catalisano; A. V. Geramita; A. Gimigliano Proc. Amer. Math. Soc. 133 (2005), 633-642....

ver descrição completa

Na minha lista:
Detalhes bibliográficos
Autor principal: American Mathematical Society
Formato: Artigo
Idioma:English
Publicado em: American Mathematical Society 2009
Assuntos:
Acesso em linha:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/681
Tags: Adicionar Tag
Sem tags, seja o primeiro a adicionar uma tag!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt